# SDR UIEA2024082500845

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 100,035 hours, 18,640 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 79688060003
- Part serial: 02109273
- Condition: Abnormal
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 3, 2 & 1 EICAS MSG. OPS OK ON CHANNEL A CONTROLLER( R/R PACK TEMP B CONTROLLER & OPS CHECK OK IAW AMM 21-52-06.  )
